# SDR UPS07849118

- Difficulty date: January 21, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57573183
- Condition: Cracked
- Location: Lws 195
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE GETTING OK TO INSTALL LT AUX TANK.  FOUND CRACK ON LT STUB WING LE UPPER IB SIDE.  REPAIRED LT LE IB SLOT SUPPORT STRUCTURE SKIN STA XFS-195 IAW RAA DC8-57-20205 A.
